# SDR CALA2017021700381

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 71,208 hours, 15,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE EXTERIOR EMERGENCY EXIT LIGHT AT L1 DOOR. OPS CHECKED GOOD.
